# SDR ASAA2014122810091

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,656 hours, 23,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC65AJ121S
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT OPS CHECK. FOUND AFT CEILING EXIT SIGN AFT GALLEY IS INOP. LIGHT ANR VERY DIM. ACFT GROUNDED.  DISCONNECTED D10180, NO GROUND AT PIN 8. DEPINNED GD3998-DC. BLOCK WAS REMOVED AND REPLACED REPINNED GD3998-DC. OPS GOOD IAW 33-51-00-720-801.
